edoc

Efficient approximation of random fields for numerical applications

Harbrecht, Helmut and Peters, Michael and Siebenmorgen, Markus. (2015) Efficient approximation of random fields for numerical applications. Numerical linear algebra with applications, Vol. 22, H. 4. pp. 596-617.

[img]
Preview
PDF - Accepted Version
16Mb

Official URL: http://edoc.unibas.ch/dok/A6419797

Downloads: Statistics Overview

Abstract

This article is dedicated to the rapid computation of separable expansions for the approximation of random fields. We consider approaches based on techniques from the approximation of non-local operators on the one hand and based on the pivoted Cholesky decomposition on the other hand. Especially, we provide an a-posteriori error estimate for the pivoted Cholesky decomposition in terms of the trace. Numerical examples are provided to validate and quantify the presented methods.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Computational Mathematics (Harbrecht)
UniBasel Contributors:Harbrecht, Helmut and Peters, Michael and Siebenmorgen, Markus
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:John Wiley
ISSN:1099-1506
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Related URLs:
Identification Number:
Last Modified:31 Dec 2015 10:58
Deposited On:04 Sep 2015 14:31

Repository Staff Only: item control page